Volume & Issue: Volume 5, Issue 1, January 2019 
Exponential Stability Analysis for Delay-Differential Systems of Neutral Type with an LMI Approach

Pages 11-20

Veerakyathaiah Umesha; Spirangaiah Padmanabhan; P. Baskar; Muhammad Syed Ali

On T-Extensions of Abelian Groups

Pages 60-68

Aliakbar Alijani; Hossein Sahleh

Ruscheweyh-Type Harmonic Functions Defined By $q$- Differential Operators

Pages 79-88

Gangadharan Murugusundaramoorthy; Jay M. Jahangiri

Almost conformal Ricci solitons on $f$-Kenmotsu Manifolds

Pages 89-104

Shyamal Kumar Hui; Sunil Kumar Yadav; Akshoy Patra

On Two Generation Methods for The Simple Linear Group $PSL(3,5)$

Pages 125-139

Ayoub Basheer Mohammed Basheer; Thekiso Trevor Seretlo